# SDR ASOA201000297

- Difficulty date: February 22, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 28,000 hours, 24,488 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE ON TAKEOFF, HYD 3 PUMP MAKES NOISE TEMP AT 102  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED.  R & R NLG PRIORITY VALVE. SWUNG GEAR SEVERAL TIMES WITH NO FURTHER DEFECTS NOTED OPS AND LEAK CHECK GOOD REF 32-33-15.
